Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Residual Life Time at Great Age

A. A. Balkema and L. de Haan
The Annals of Probability
Vol. 2, No. 5 (Oct., 1974), pp. 792-804
Stable URL: http://www.jstor.org/stable/2959306
Page Count: 13
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Residual Life Time at Great Age
Preview not available

Abstract

The asymptotic behaviour of the residual life time at time $t$ is investigated (for $t \rightarrow \infty$). We derive weak limit laws and their domains of attraction and treat rates of convergence and moment convergence. The presentation exploits the close similarity with extreme value theory.

Page Thumbnails

  • Thumbnail: Page 
792
    792
  • Thumbnail: Page 
793
    793
  • Thumbnail: Page 
794
    794
  • Thumbnail: Page 
795
    795
  • Thumbnail: Page 
796
    796
  • Thumbnail: Page 
797
    797
  • Thumbnail: Page 
798
    798
  • Thumbnail: Page 
799
    799
  • Thumbnail: Page 
800
    800
  • Thumbnail: Page 
801
    801
  • Thumbnail: Page 
802
    802
  • Thumbnail: Page 
803
    803
  • Thumbnail: Page 
804
    804